Facebook Pixel
ask: 

Possible pregnancy?

By October 6, 2016 - 5:46am
 
Rate This

Hey, I am 17 years old and I had my first time sex with my boyfriend. We did the arousal, but he did not ejaculated, it was only pre cm. After that we used a condom and he penetrated me, but the condom broke, and still he did not ejaculate in me, so it was only the pre-cm but without sperm I think because I read a lot of stuff and there says the pre-cm can only contain sperm from a previous ejaculation which, in his case, did not happen. I was still worried because of the condom breaking so I went to pharmacy and took the morning pill after 2-3 hours from the act I suppose. Anyway, my last menstruation was between 5-10 september, I don't remember very well, and I readed the prescription on the pill, guessing I wasn't in the ovulation time when I did it with my boyfriend because I wasn't tracking my cycle, and there said the pill can delay ovulation, which means it can delay my menstruation with 10 days later but I am still a little bit stressed so I guess that delays it more. I'm asking for your opinions, taking all the measurements possible, there is any chance I could be pregnant? I have to mention the fact that from past 1-2 days, including today, a cervical mucus, looking like an ovulation cause I see it every time I am checking it, it's the same as it was when I had my normal cycle. Also, the constantly wetness if because the menstruation is approaching?

Thank you!

Add a Comment1 Comments

Guide

Hello Enthylen,

Welcome to the EmpowHER community. Thank you for reaching out to us for feedback.

From what you shared, there appears to be a low if no risk at all that you could have become pregnant. You are correct on all points.

If you do not have any bleeding, including your next monthly period, within three weeks of taking the pill, test for pregnancy.

As you are aware, the pill can cause your period to start earlier or later than expected, but usually not more than five days. Flow can be lighter or heavier than normal. Stress can cause a delay, so do the best you can to relax. I think you should be okay.

Regards,
Maryann

October 6, 2016 - 8:28am
Image CAPTCHA
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Tags

Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!